Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Burning & painful vagina after applying veet around vaginal area. Relief?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
Hi I used beet around my vagina now it's burning what can I put on to relieve the burning
Posted Tue, 8 May 2012 in Vaginal and Uterus Health
Follow-up: Burning & painful vagina after applying veet around vaginal area. Relief? 0 minute later
Hi I used beet around my vagina now it's burning what can I put on to relieve the burning
 
 
Answered by Dr. Rhea Chanda 1 hour later
Hello,

Thanks for the query.

Veet can cause skin irritation on the vaginal mucosa, especially if used for the first time. That’s what is causing the burning sensation. First off, remove the excess veet, if it is still present; wash the area thoroughly with cold water. That should cause some relief. Then if there is still some remaining irritation, you can apply calamine lotion or aloe Vera on the affected area. Do not apply inside the vagina. Wash only with cold water inside. Keep washing with cold water every 2 hrs.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Regards,

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor